Fractional variational iteration method via modified Riemann–Liouville derivative

Articles > Article · 2010

Authors: Naeem Faraz, Yasir Khan, Hossein Jafari, Ahmet YILDIRIM, M. Madani

Journal of King Saud University - Science, International, Scopus, 2010, vol 23, pp 413-417

DOI: 10.1016/j.jksus.2010.07.025

Summary

The aim of this paper is to present an efficient and reliable treatment of the variational iteration method (VIM) for partial differential equations with fractional time derivative. The fractional derivative is described in the Jumarie sense. The obtained results are in good agreement with the existing ones in open literature and it is shown that the technique introduced here is robust, efficient and easy to implement.

View details